I feel your pain and horror about what happened to your girl. That must cut through your Soul like a knife every day.
But I would just like to say something. If the first shot worked well enough to send her into sleep, enough that she was no longer conscious, then her circulation must have coped with that, for the medicine (1st shot) to have had that effect.
It is possible that the struggle that you then experienced her having during the final 2 shots -she was not actually conscious of, but could have been reflexes.
My Misty who passed June 2012 passed with just 1 shot, very very quickly, in 5 seconds (there was no time for a deep sedative to make her sleep first)
But my other dog, who passed 1999, it was different. He had the sedative, then entered a deep sleep. He was not aware, he was very deep, and wasn't feeling anything at all. The 2nd shot (the one that stopped his heart) came next, and although I knew, and the vet told me also, that he was not in any way conscious, it seemed like he was 'fighting' against it, because he was gasping like crazy, trying (I thought) to keep drawing breath. Yet I know he was not aware in any way and these really were body-reflexes. He was fully unconscious when this was all happening.
It is very likely this was the same with your girl.
But of course, those last few moments haunted me for years afterwards, until I really learned what happened.
I feel that emergency night-duty vet at the time should maybe have explained this to me better, as it was my first time with euthanasia. But she was upset, because she hadn't wanted to put him to sleep! She was a good vet and a compassionate person, but really liked my little dog, and was crying. It was only later I found out what all these things were about.
Blessings to you and your sweet girl. It could have been that she was not conscious when those things were happening to her body.